On nonlinear differential systems with deviating arguments

Valter Šeda

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 450-466
  • ISSN: 0011-4642

How to cite

top

Šeda, Valter. "On nonlinear differential systems with deviating arguments." Czechoslovak Mathematical Journal 36.3 (1986): 450-466. <http://eudml.org/doc/13594>.

@article{Šeda1986,
author = {Šeda, Valter},
journal = {Czechoslovak Mathematical Journal},
keywords = {first order differential equation; Kiguradze's lemma; bounded solutions},
language = {eng},
number = {3},
pages = {450-466},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On nonlinear differential systems with deviating arguments},
url = {http://eudml.org/doc/13594},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Šeda, Valter
TI - On nonlinear differential systems with deviating arguments
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 450
EP - 466
LA - eng
KW - first order differential equation; Kiguradze's lemma; bounded solutions
UR - http://eudml.org/doc/13594
ER -

References

top
  1. Чантурия T. A., О монотонных и колеблющихся решениях обыкновенных дифференциальных уравнений высших порядков, Ann. Polen. Math. 37 (1978), 195-210. (1978) Zbl1130.91322
  2. Чантурия T. А., О колеблемости решений линейных дифференциальных уравнений высших порядков, Семинар Института прикладной математики имени И. Н. Векуа, Доклады Тбил. Унив. 16 (1982), 1-74. (1982) Zbl1171.03330
  3. Elias U., 10.1016/0022-247X(83)90251-2, J. Math. Anal. Appl. 97 (1983), 277-290. (1983) Zbl0546.34010MR0721243DOI10.1016/0022-247X(83)90251-2
  4. Kitamura Y., Kusano T., Nonlinear Oscillation of Higher Order Functional Differential Equations with Deviating Arguments, J. Math. Anal. Appl. 77 (1980), 100-119. (1980) Zbl0465.34044MR0591264
  5. Marušiak P., On the Oscillation of Nonlinear Differential Systems with Retaded Arguments, Math. Slovaca 34 (1984), 73-88. (1984) MR0735938
  6. Philos Ch. G., Oscillatory and Asymptotic Behavior of the Bounded Solutions of Differential Equations with Deviating Arguments, Hiroshima Math. J. 8 (1978), 31 - 48. (1978) Zbl0378.34055MR0481368
  7. Philos Ch. G., Oscillatory and Asymptotic Behavior of all Solutions of Differential Equations with Deviating Arguments, Proc. Roy. Soc. Edinburgh 81 A (1978), 195-210. (1978) MR0516413
  8. Philos Ch. G., Staikos V. A., 10.2140/pjm.1977.70.221, Pacific J. Math. 70 (1977), 221 - 242. (1977) Zbl0377.34038MR0466876DOI10.2140/pjm.1977.70.221
  9. Ráb M., Kriterien für die Oszillation der Lösungen der Differentialgleichung [ p ( x ) y ' ] ' + q ( x ) y = 0 , Čas. Pěst. Mat. 84 (1959), 335-370. (1959) MR0114964
  10. Staikos V. A., Philos Ch. G., On the Asymptotic Behavior of Nonoscillatory Solutions of Differential Equations With Deviating Arguments, Hiroshima Math. J. 7 (1977), 9-31. (1977) Zbl0354.34076MR0435559
  11. Šeda V., Nonoscillatory Solutions of Differential Equations with Deviating Argument, Czech. Math. J. 35 (111) (1986), 93-107. (1986) MR0822871
  12. Švec M., Behavior of Nonoscillatory Solutions of Some Nonlinear Differential Equations, Acta Math. Univ. Comen. 39 (1980), 115-130. (1980) MR0619268

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.